MAUDE Adverse Event Report: MAKO SURGICAL CORP. RIO®SHELL IMPACT-OFFSET-TRIDENT PST; STEREOTAXIC DEVICE, ROBOTICS

MAKO SURGICAL CORP. RIO®SHELL IMPACT-OFFSET-TRIDENT PST; STEREOTAXIC DEVICE, ROBOTICS
Catalog Number 209830
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/02/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As part of normal complaint follow-up, an evaluation of the event has been initiated by mako surgical.A supplemental report will be submitted when additional information becomes available.
 
Event or Problem Description
While taking off strike plate piece of impaction handle broke off.Case type: tha.Update: patient was under anesthesia.Were any debris/components left inside of the patient? "no".Were any components of the device missing or disassembled when the issue occurred? "no".
 
Additional Manufacturer Narrative
Reported event: it was reported that ¿while taking off strike plate piece of impaction handle broke off¿.Product evaluation and results: visual inspection visual inspection of the provided photos conform crack/fracture of the rio®shell impact-offset-trident pst device.Dimensional inspection, functional inspection and material analysis was not completed as the device was unavailable for for evaluation.Product history review: review of the product history records indicate (b)(4) devices were manufactured under lot no 32884 and accepted into final stock on 07/07/2016.No non-conformances were identified during inspection.Complaint history review: a review of complaints in catsweb and trackwise related to p/n 209830, lot number 32884, shows 02 additional complaints related to the failure in this investigation.Complaint investigation(s) (b)(4).Conclusions: the failure was conformed through visual inspection of the provided photos.No additional investigation or specific actions are required.If additional information is received then the complaint will be reopened.Corrective action/preventive action: a review of stryker¿s nc/capa database indicated there have been no ncs or capas associated with the product and failure mode reported in this event.
 
Event or Problem Description

Brand Name
RIO®SHELL IMPACT-OFFSET-TRIDENT PST
Common Device Name
STEREOTAXIC DEVICE, ROBOTICS
Manufacturer (Section D)
MAKO SURGICAL CORP.
2555 davie road
fort lauderdale FL 33317
MDR Report Key8786430
Report Number3005985723-2019-00507
Device Sequence Number1999115
Product Code OLO
UDI-Device Identifier00848486030285
UDI-Public00848486030285
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K141989
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/17/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number209830
Device Lot Number32884
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 07/02/2019
Supplement Date Received by Manufacturer09/14/2019
Initial Report FDA Received Date07/12/2019
Supplement Report FDA Received Date09/17/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;